Facebook Pixel
EmpowHER Guest

plan b effects

By Anonymous October 10, 2012 - 2:34am
Rate This

Used plan b two weeks after bleeding started 5days before the expected date the bleeding was light The bleeding stopped on 5th october now as am approaching the fertile period my vaginal mucus has blood is this still an effect of plan b. like the watery discharge that comes before ovulation whenever it comes out it has traces of blood.
the color of the blood is brownish or faint red is this normal?

Add a Comment5 Comments

EmpowHER Guest

Hi kaylyn,

Welcome to EmpowHER.  Anytime you have unprotected sex, your chances of pregnancy to occur are higher.  Some women experience changes on their next period.  You might need to take a home pregnancy test, when your period is due. 



October 12, 2012 - 4:07am
(reply to Anonymous)

so i did end up getting my periodm it was a week early and lighter than normal but still lastede the same amount of time it was spotty at first and then grew heavier, does that mean i still should be getting another period when my normal one was due??? im really confused i heard plan b can effect ur period and stuff but i really cannot be pregnant. im freaking out

October 17, 2012 - 6:05am
EmpowHER Guest
Anonymous (reply to kaylyn)

Hi kaylyn,

Yes, most woman experience changes on their next period, after taking Plan B.  Such as a earlier or later, heavier or lighter period.  If you are still concerned, you might want to take a pregnancy test.



October 18, 2012 - 4:05am

I have a question.
So i had sex on friday sept 29, and than again on saturday sep 30. the condom broke but he said he pulled out right as it happened. I took plan b the next day and experienced some light spotting nothing serious, we had protected sex again the follow friday, sept 5, and the condom did not break but he pulled out anyways just to be sure. it is now the 10th and i am having some cramping and light spotting. im freaking out, i am have had intense anxiety about it for the last 2 weeks and im stressing out, i am suppose to be getting my period in about a week, could that be why i am cramping and spotting?? I took plan b a week ago so i dont know if i could possibly still have effects from that???? HELP

October 10, 2012 - 7:04am
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Sometimes spotting can be normal after using an emergency pill, as long as it's not accompanied by vaginal itching, burning or smell.  If the bleeding continues, you will have to see a doctor.



October 10, 2012 - 6:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!